Items where Division is "Faculty of Science > Institute of Mathematical Sciences" and Year is 1968

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creators | Item Type | No Grouping
Jump to: C | K | L
Number of items: 3.

C

Cheong, C.K. (1968) Ergodic and ratio limit theorems for ?-recurrent semi-Markov processes. Zeitschrift für Wahrscheinlichkeitstheorie und Verwandte Gebiete, 9 (4). pp. 270-286. ISSN 0044-3719, DOI https://doi.org/10.1007/BF00531751.

K

Kwee, B.W. (1968) The relation between the sequence-to-sequence and the series-to-series versions of quasi-Hausdorff summability methods. Proceedings of the American Mathematical Society, 19 (1). pp. 45-49. ISSN 0002-9939, DOI https://doi.org/10.1090/S0002-9939-1968-0218787-1.

L

Lee, H.H. (1968) The structure of lucidone and methyl-lucidone. Tetrahedron Letters, 9 (40). pp. 4243-4246. ISSN 0040-4039, DOI https://doi.org/10.1016/S0040-4039(00)76397-0.

This list was generated on Sat Jul 2 02:46:35 2022 +08.